RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 5, Pages 663–669 (Mi mz1987)  

This article is cited in 1 scientific paper (total in 1 paper)

Determinability of periodic Abelian groups by their endomorphism groups

S. Ya. Grinshpon, A. M. Sebel'din

Tomsk State University

Full text: PDF file (442 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:5, 457–462

Bibliographic databases:

Received: 06.12.1993

Citation: S. Ya. Grinshpon, A. M. Sebel'din, “Determinability of periodic Abelian groups by their endomorphism groups”, Mat. Zametki, 57:5 (1995), 663–669; Math. Notes, 57:5 (1995), 457–462

Citation in format AMSBIB
\Bibitem{GriSeb95}
\by S.~Ya.~Grinshpon, A.~M.~Sebel'din
\paper Determinability of periodic Abelian groups by their endomorphism groups
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 5
\pages 663--669
\mathnet{http://mi.mathnet.ru/mz1987}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347368}
\zmath{https://zbmath.org/?q=an:0845.20043}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 5
\pages 457--462
\crossref{https://doi.org/10.1007/BF02304413}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400003}


Linking options:
  • http://mi.mathnet.ru/eng/mz1987
  • http://mi.mathnet.ru/eng/mz/v57/i5/p663

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Kolenova, “On definability of a periodic $\mathrm{EndE}^+$-group by its endomorphism group”, J. Math. Sci., 154:2 (2008), 208–213  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:173
    Full text:67
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020